MathSciNet Relay Station
MathSciNet bibliographic data
MR1739400 49M30 (49J40 49K20)
Ito, K.; Kunisch, K. Optimal control of elliptic variational inequalities. Appl. Math. Optim. 41 (2000), no. 3, 343–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement